Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Swelling after using a penis pump - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   WHEN I USE THE PUMP I GET A BULGE AT THE BASE OF MY PENIS AND NOT A FULL ERECTION
Doctor :   Hi,
Doctor :   May i know which type of pump are you using ?
User :   AUGUSTA SOMATHERAPY-ED RESPONSE II
Doctor :   I consider it to be illfitting
Doctor :   Have you tried with pump of other size and material ?
User :   IN WHAT WAY DO YOU CONSIDER IT TO BE ILL FITTING? I HAVE FOLLOWED INSTRUCTIONS AND GET A BULGE AT THE BASE OF MY PENIS EVERY TIME. YES I HAVE TRIED OTHER SIZE RINGS AND GET THE SAME RESULTS. COULD IT BE FROM ABUSE OF NOT KNOW HOW TO USE IT IN THE BEGINNIN COULD I HAVE POSSIBLY DAMAGED MYSELF. I HAVE CALLED AUGUSTA CUSTOMER SERVICE AND THEY CANT SEEM TO HELP.
Doctor :   the only chance where such an swelling can appear is rupture or tortuousity of a vein and that happens when the negative pressure is uneven which is commonly seen in ill fitting pumps or faulty techniques
Doctor :   or even there can be manufacturing defect in the instrument
Doctor :   like the non uniformity in the bore diameter
Doctor :   of the cylinder
User :   DOCTOR THANK YOU FOR YOU TIME I DO APPRECIATE YOUR HELP
Doctor :   you are welcome
Doctor :   thanks for consulting me
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor